# SDR CA110418010

- Difficulty date: April 13, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 38,667 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 03601018
- Condition: Failed
- Location: Starter Gen
- Part time: 818 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) NR 1 GENERATOR WENT OFF LINE WHILE AIRBORNE.  AFTER LANDING AND SHUTDOWN, STARTING ATTEMPT WAS UNSUCCESSFUL, ENGINE TURNED OVER VERY SLOWLY.  GEN REPLACED.  AMO FOR ST-GEN MAINTENANCE FOUND THE BEARING AT THE ANTI-DRIVE END HAD FAILED, ALLOWING THE ARMATURE TO GO OFF CENTER AND RUB ON THE STATOR POLES.  BEARING PN IS 03-6010-18.
